Please use this identifier to cite or link to this item:
Type: Book chapter
Title: Geometric means, index mappings and supermultiplicativity
Author: Pearce, C.
Dragomir, S.
Comanescu, D.
Citation: Inequality theory and applications - Volume 2, 2003 / Cho, Y., Kim, J., Dragomir, S. (ed./s), pp.193-201
Publisher: Nova Science Publishers
Publisher Place: 400 Oser Ave, Suite 1600 hauppauge, New York 11788-3619
Issue Date: 2003
ISBN: 1590338669
Editor: Cho, Y.
Kim, J.
Dragomir, S.
Description (link):
Appears in Collections:Applied Mathematics publications
Aurora harvest 2

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.